# SDR SWAA2023051127811

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC BTW BS 727D TO BS 767 RBBL 22 WL 156.5 AT AFT CARGO COMPARTMENT 2023-247657<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 RBL 22 WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 RBL 22 WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV -   SEE INDIVIDUAL SIGN OFF BELOW AS RII
